# SDR ASAA2024121254880

- Difficulty date: December 12, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,590 hours, 9,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948535
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD LOWER SUPPORT RAIL HAS CORROSION. GROUNDED - YES. EVALUATED ORIG. THICK. =.071",REMOVED=.071" REMAINING =.000" 100% MAT. LOSS, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1. REMOVED DAMAGED RAIL, LOCATED & DRILLED NEW RAIL P/N: 143A9455-35 P.O. 1108710.2 & INSTALLED IAW B737-900ER SRM 51-40-02, SRM 51-40-05 & BAC DWG 143A7904 REV C.
